# SDR MASA2016070712833

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 2,788 hours, 1,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE CEILING EMERGENCY LIGHT INOPERATIVE.  SECURED THE BULB, OPS GOOD
